# SDR SWAA2024040357622

- Difficulty date: February 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE LOCATED ON AFT CARGO COMPARTMENT 2024-164802<[01] TOOL USED DIGITAL CALIPER P/N:500-172-30;S/N:15237808;DUE DATE:12-MAR-24;[02] TOOL USED ON STEP#4; TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N:1753759; CAL DUE DATE: 12-APR-24;[03] REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) TO ( 7 ) AND BAC 5975 SEE INDIVIDUAL SIGN OFF BELOW  02 - INSPECTED PER [SRM 53-60-15-2R-1-A00967 (REPAIR 1 - AFT CARGO DOOR SURROUND STRUCTURE - PERMANENT)] 04 - REPAIRED PER [SRM 53-60-15-2R-1-A00967 (REPAIR 1 - AFT CARGO DOOR SURROUND STRUCTURE - PERMANENT)];[04] CORRECTIVE ACTION 3 ENTRY BY ERROR REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) TO ( 7 ) AND BAC 5975 SEE INDIVIDUAL SIGN OFF BELOW;[05] TASK COMPLETED.
